MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-ANESTHESIA CIRCUIT 120-LF

MEDLINE INDUSTRIES, LP; DBD-ANESTHESIA CIRCUIT 120-LF
Catalog Number DYNJAA11049
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During patient intubation, the provider reached for the breathing bag, which unexpectedly came apart.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
During patient intubation, the provider reached for the breathing bag, which unexpectedly came apart.

Common Device Name
DBD-ANESTHESIA CIRCUIT 120-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key23442564
Report Number1417592-2025-00594
Device Sequence Number4782923
Product Code CAI
UDI-Device Identifier40195327356133
UDI-Public40195327356133
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue NumberDYNJAA11049
Device Lot Number23DBJ883
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown